Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 287, NWS Wilmington, OH

July 11, 2011Fayette County, Pickaway County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 9:31 PM EDT for Fayette County, Pickaway County, Ross County, Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 9:31 PM EDT (01:31 UTC)
Expired
Jul 11, 2011, 10:15 PM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fayette County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 9:32 PM EDTTSTM WND DMGBloomingburg, OHTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 7:18 PM EDTSevere Thunderstorm WatchSPC3 hr
Jul 11, 9:22 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4907 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
5.9
Supercell composite
33.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WUUS51 KILN 120131 RRA
SVRILN
OHC047-129-141-120215-
/O.NEW.KILN.SV.W.0287.110712T0131Z-110712T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FAYETTE COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  WESTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 1015 PM EDT.

* AT 927 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WASHINGTON
  COURT HOUSE...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW HOLLAND...
  WILLIAMSPORT...
  BAINBRIDGE...
  NORTH FORK VILLAGE...
  CHILLICOTHE...

IN ADDITION...PANCOASTBURG...GOOD HOPE...DEER CREEK LAKE...STATE
ROUTE 207 AT US ROUTE 22...CLARKSBURG...FRANKFORT...STATE ROUTE 138
AT US ROUTE 22 AND BOURNEVILLE ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR EAST CENTRAL INDIANA AND SOUTHWESTERN OHIO. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.

&&

LAT...LON 3918 8295 3919 8321 3936 8328 3957 8354
      3971 8344 3970 8325 3956 8294
TIME...MOT...LOC 0131Z 298DEG 31KT 3953 8344

$$

HATZOS
3 follow-up statements
078 
WWUS51 KILN 120146
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT MON JUL 11 2011

OHC047-129-141-120215-
/O.CON.KILN.SV.W.0287.000000T0000Z-110712T0215Z/
FAYETTE OH-PICKAWAY OH-ROSS OH-
946 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN PICKAWAY AND EASTERN FAYETTE COUNTIES IN CENTRAL
OHIO...AND WESTERN ROSS COUNTY IN SOUTHWEST OHIO...

AT 946 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
FRANKFORT...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
BAINBRIDGE...NORTH FORK VILLAGE AND CHILLICOTHE.

IN ADDITION...FRANKFORT...STATE ROUTE 138 AT US ROUTE 22...
BOURNEVILLE...PICKAWAY COUNTY AIRPORT...ANDERSONVILLE...
KNOCKEMSTIFF...SUMMITHILL AND MASSIEVILLE ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3918 8295 3919 8321 3936 8328 3942 8335
      3959 8331 3967 8317 3956 8294
TIME...MOT...LOC 0147Z 298DEG 31KT 3944 8321

$$

HATZOS
293 
WWUS51 KILN 120202
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1002 PM EDT MON JUL 11 2011

OHC047-120212-
/O.CAN.KILN.SV.W.0287.000000T0000Z-110712T0215Z/
FAYETTE OH-
1002 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FAYETTE COUNTY IN
CENTRAL OHIO HAS BEEN CANCELLED...

THE STORMS HAVE MOVED SOUTHEAST INTO ROSS COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3918 8295 3919 8321 3936 8328 3947 8320
      3958 8299 3956 8294
TIME...MOT...LOC 0202Z 291DEG 35KT 3952 8294 3931 8313

$$

OHC129-141-120215-
/O.CON.KILN.SV.W.0287.000000T0000Z-110712T0215Z/
PICKAWAY OH-ROSS OH-
1002 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR CENTRAL ROSS AND SOUTHERN PICKAWAY COUNTIES...

AT 959 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PICKAWAY COUNTY AIRPORT TO
BOURNEVILLE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
NORTH FORK VILLAGE AND CHILLICOTHE.

IN ADDITION...ANDERSONVILLE...KNOCKEMSTIFF...SUMMITHILL AND
MASSIEVILLE ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3918 8295 3919 8321 3936 8328 3947 8320
      3958 8299 3956 8294
TIME...MOT...LOC 0202Z 291DEG 35KT 3952 8294 3931 8313

$$

HATZOS
159 
WWUS51 KILN 120215
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 PM EDT MON JUL 11 2011

OHC129-141-120225-
/O.EXP.KILN.SV.W.0287.000000T0000Z-110712T0215Z/
PICKAWAY OH-ROSS OH-
1015 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROSS AND SOUTHERN
PICKAWAY COUNTIES HAS EXPIRED...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. GUSTY WINDS 
TO 50 MPH ARE STILL POSSIBLE WITH THIS LINE OF STORMS...ALONG WITH 
VERY HEAVY RAINFALL.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER 
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3918 8295 3919 8321 3936 8328 3947 8320
      3958 8299 3956 8294
TIME...MOT...LOC 0215Z 291DEG 35KT 3947 8279 3926 8298

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:51 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jul 11, 7:51 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT MON JUL 11 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA THROUGH
TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS ARE SAGGING SLOWLY SOUTHEAST ACROSS SOUTH CENTRAL
OHIO THIS AFTERNOON. THESE STORMS HAVE LAID OUT AN OUTFLOW
BOUNDARY THAT IS MOVING SOUTH ACROSS SOUTHWEST OHIO. BEHIND THE
OUTFLOW...TEMPERATURES HAVE DROPPED INTO THE 70S. QUESTION REMAINS
AS TO HOW FAR SOUTH THIS BOUNDARY WILL EVENTUALLY MAKE IT. THE
WESTERN EDGE OF IT IS MAKING A MUCH SLOWER SOUTHWARD PUSH THAN
THE EASTERN PORTION. FOR NOW...HAVE TRIMMED BACK THE HEAT
ADVISORIES/WARNINGS ALONG AND BEHIND THIS BOUNDARY. WILL LIKELY
HAVE TO TRIM MORE OF IT AWAY THROUGH LATE AFTERNOON AS IT
PROGRESSES FARTHER SOUTH. THE AIRMASS REMAINS EXTREMELY UNSTABLE
AHEAD OF THIS BOUNDARY SO TOUGH TO RULE OUT SOME ADDITIONAL
THUNDERSTORM DEVELOPMENT ALONG IT THROUGH EARLY EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN CONDITIONS AGAIN
EXCEEDING HEAT ADVISORY CRITERIA IN THE SOUTHERN PORTIONS OF THE
CWA. THE FAR SOUTH AREAS LOOK TO TOP OUT WITH HEAT INDICES ABOVE 105
AGAIN...REQUIRING A SECOND DAY OF EXCESSIVE HEAT WARNINGS.
OBVIOUSLY...THIS FORECAST IS CONTINGENT ON A CERTAIN LEVEL OF
REALIZED INSOLATION AND A LACK OF CLOUD DEBRIS OR THUNDERSTORMS.

THERE WILL BE A THETA-E GRADIENT ACROSS THE FORECAST AREA ON
TUESDAY...WITH DRIER CONDITIONS IN THE NORTH AND COOLER TEMPERATURES
STARTING TO MOVE IN ON NORTHWESTERLY FLOW. THE CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE NEAR AND SOUTH OF THIS
BOUNDARY...BUT THIS THREAT WILL DIMINISH ON TUESDAY NIGHT AS THIS
GRADIENT MOVES SOUTH AND PUTS THE FORECAST AREA IN SOMEWHAT MORE OF
A STABLE ENVIRONMENT. THIS SHOULD ALSO ALLOW LOW TEMPS TO DROP DOWN
BELOW 70 FOR MOST OF THE FORECAST AREA...WITH THE COOLEST READINGS
IN THE NORTH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
OPERATIONAL MODELS CONTINUE TO BE IN DECENT AGREEMENT FOR THE
FORECAST PERIOD WEDNESDAY INTO THURSDAY NIGHT. COLD FRONT WILL
CONTINUE TO SLIP SOUTH AND SOUTHWEST ON WEDNESDAY...TAKING THE
THREAT OF PCPN WITH IT. SFC HIGH PRESSURE IS THEN FORECAST TO BUILD
INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY...THEN WILL GRADUALLY
PASS TO THE EAST/NORTHEAST OF THE REGION ON FRIDAY. TEMPERATURES
WILL COOL DOWN MORE TOWARD SEASONAL LEVELS BY THURSDAY ALONG WITH AN
INFILTRATION OF DRIER AIR.

FOR THE REMAINDER OF THE EXTENDED PERIOD...FRIDAY THROUGH
MONDAY...MODELS CONTINUE TO DISAGREE ON HOW EXACTLY UPR LVL RIDGE
WILL REBUILD ACRS THE CNTRL PLAINS AND INTO THE UPR/MID MS RIVER
VLY. GFS CONTINUES TO SHOW AN INVERTED SFC TROF DEVELOPING WEST OF
THE APPALACHIAN SPINE FRIDAY INTO SATURDAY...WHILE THE ECMWF
CONTINUES TO HINT AT MCS ACTIVITY IN THE NW FLOW PATTERN ALOFT INTO
THE WEEKEND. THE GFS SOLUTION WOULD BRING SMALL CHANCES FOR
AFTN/EVENING THUNDERSTORMS TO THE ERN CWFA WHILE THE ECMWF WOULD
BRING MORE CHANCES OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE
REGION. GIVEN THE MODELS BEING AT ODDS...WILL USE PERSISTENCE AND
KEEP LOW POPS GOING INTO THE WEEKEND ATTM. FOR SUNDAY NIGHT INTO
EARLY NEXT WEEK...A COLD FRONT MAY APPROACH THE REGION FROM THE NW.
HOWEVER...GIVEN THE UNCERTAINTY FOR THE WEEKEND...IT IS HARD TO PUT
MUCH FAITH IN THIS TIMING...SO AGAIN WILL CONTINUE WITH LOW CHANCE
POPS. TEMPERATURES WILL GRADUALLY WARM BACK UP INTO THE UPPER 80S
AND LOWER 90S.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
CONVECTION HAS REDEVELOPED IN NRN INDIANA ALONG A TROUGH. 12Z HIRES
WRF NMM AND ARF ARE SHOWING THIS CONVECTION WORKING E ESE TOWARDS
DAY AND CMH/LCK THRU 03Z-04Z BEFORE DYING OFF. PUT CBS IN
DAY/CMH/LCK ATTM...WILL THROW IN A TSRA IF IT BECOMES NECESSARY.

FNT IS FCST TO DROP S TOWARDS THE OH RIVER OVERNIGHT. CONVECTION
IS EXPECTED TO DEVELOP ACROSS SRN OH/IN INTO NRN KY DURING THE
AFTN ON TUE.

WITH THE HIGH DEWPOINTS ACROSS THE S...BROUGHT MVFR FOG IN BY 06Z
WITH SOME IFR IN LUK.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ070-
     071-078-079-081.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070-071-078-079-
     081.
     HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR OHZ072-080-082-
     088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ089>100.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ058-
     059-066-073>075-080.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Jul 11, 8:13 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT MON JUL 11 2011

OHZ072-080-082-088-130015-
CLINTON-HIGHLAND-PIKE-SCIOTO-
813 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO AND
SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-130015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
813 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

INZ066-073>075-080-KYZ089>100-OHZ070-071-078-079-081-130015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLERMONT-BROWN-ADAMS-
813 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

OHZ077-130015-
HAMILTON-
813 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

HATZOS

In the hours before

Local storm report, Jul 11, 8:22 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 W PIQUA               40.15N 84.33W
07/11/2011  M1.50 INCH       MIAMI              OH   PUBLIC

            CORRECTED COVINGTON OH REPORT FROM 1.75 TO 1.50.

&&

HATZOS
Special weather statement, Jul 11, 8:26 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT MON JUL 11 2011

OHZ046-055-056-120100-
DELAWARE OH-FRANKLIN OH-LICKING OH-
826 PM EDT MON JUL 11 2011

...A AREA OF STRONG THUNDERSTORMS WILL AFFECT LICKING...NORTHEASTERN
FRANKLIN AND EASTERN DELAWARE COUNTIES THROUGH 900 PM EDT...

AT 823 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ACROSS SOUTHERN
DELAWARE AND NORTHERN LICKING COUNTIES. THESE STORMS ARE MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UTICA...GRANVILLE...
HEBRON...BUCKEYE LAKE...NEWARK...HEATH...HARBOR HILLS AND HANOVER.

ALSO...ST. LOUISVILLE...FALLSBURG...BROWNSVILLE AND GRATIOT ARE NEAR
THE PATH OF THESE STRONG THUNDERSTORMS.

LAT...LON 3995 8219 3994 8223 3992 8223 3993 8268
      4014 8312 4043 8302 4042 8293 4036 8292
      4035 8275 4028 8274 4027 8252 4027 8248
      4025 8247 4025 8230 4021 8218

HATZOS
Local storm report, Jul 11, 8:55 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND GST     KFFO WRIGHT-PATT AFB    39.83N 84.05W
07/11/2011  M64.00 MPH       GREENE             OH   OTHER FEDERAL

            RECORDED AT WRIGHT-PATTERSON AIR FORCE BASE.

0842 PM     HAIL             5 NW FAIRBORN           39.86N 84.09W
07/11/2011  E1.00 INCH       MONTGOMERY         OH   PUBLIC

            REPORTED FROM HUBER HEIGHTS.

0849 PM     TSTM WND GST     KSGH SPRINGFIELD APT    39.84N 83.84W
07/11/2011  M55.00 MPH       CLARK              OH   AWOS

            RECORDED AT SPRINGFIELD BECKLEY AIRPORT.

&&

HATZOS
Special weather statement, Jul 11, 9:03 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
903 PM EDT MON JUL 11 2011

OHZ056-065-120145-
FAIRFIELD OH-LICKING OH-
903 PM EDT MON JUL 11 2011

...A STRONG THUNDERSTORM WILL AFFECT LICKING AND NORTHERN FAIRFIELD
COUNTIES THROUGH 945 PM EDT...

AT 859 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALEXANDRIA...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE...
MILLERSPORT...HEBRON...NEWARK...HEATH...BUCKEYE LAKE...FAIRFIELD
BEACH...HARBOR HILLS AND HANOVER.

ALSO...BROWNSVILLE AND GRATIOT ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3995 8219 3994 8223 3991 8224 3992 8242
      3993 8246 3986 8246 3991 8263 3998 8272
      4014 8270 4018 8263 4013 8218

HATZOS
Local storm report, Jul 11, 9:06 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     HAIL             YELLOW SPRINGS          39.80N 83.89W
07/11/2011  E0.75 INCH       GREENE             OH   AMATEUR RADIO

            HAIL COVERING THE GROUND

0857 PM     TSTM WND GST     VANDALIA                39.88N 84.19W
07/11/2011  E60.00 MPH       MONTGOMERY         OH   TRAINED SPOTTER

0857 PM     FLASH FLOOD      VANDALIA                39.88N 84.19W
07/11/2011                   MONTGOMERY         OH   TRAINED SPOTTER

            WATER RUSHING OVER ROADS

0859 PM     HAIL             NEW MADISON             39.97N 84.71W
07/11/2011  E0.88 INCH       DARKE              OH   COUNTY OFFICIAL

            PENNY TO NICKEL HAIL

&&
Local storm report, Jul 11, 9:31 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     HAIL             LANCASTER               39.72N 82.60W
07/11/2011  E0.75 INCH       FAIRFIELD          OH   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:01 PM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby3 hr
Jul 11, 8:04 PM EDTSevere Thunderstorm WarningILNDarke, Preble41 min
Jul 11, 8:26 PM EDTSpecial Weather StatementILNDelaware, Licking34 min
Jul 11, 8:38 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery, Warren52 min
Jul 11, 8:47 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble3 hr
Jul 11, 8:48 PM EDTAreal Flood AdvisoryILNLicking2 hr
Jul 11, 8:51 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble39 min
Jul 11, 9:03 PM EDTSpecial Weather StatementILNLicking42 min
Jul 11, 9:07 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Ross, Warren38 min
Jul 11, 9:15 PM EDTSevere Thunderstorm WarningILNLicking21 min
Jul 11, 9:19 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Madison, Montgomery and 2 more3 hr
Jul 11, 9:28 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble62 min
Jul 11, 9:31 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren44 min
Jul 11, 9:39 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Ross51 min
Jul 11, 9:47 PM EDTAreal Flood AdvisoryILNAdams, Fayette, Highland, Pickaway, Pike, Ross3 hr
Jul 11, 10:07 PM EDTSpecial Weather StatementILNPike, Ross38 min
Jul 11, 10:07 PM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Preble, Warren53 min
Jul 11, 10:13 PM EDTSpecial Weather StatementILNAdams, Scioto62 min
Jul 11, 10:18 PM EDTSevere Thunderstorm WarningILNClinton, Highland42 min
Jul 11, 10:20 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross2 hr
Jul 11, 10:39 PM EDTSpecial Weather StatementILNHighland36 min
Jul 11, 10:41 PM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Jul 11, 10:53 PM EDTSpecial Weather StatementILNBrown37 min
Jul 11, 11:15 PM EDTSpecial Weather StatementILNAdams, Brown30 min
Jul 11, 11:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto40 min
Jul 11, 11:43 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr
Jul 12, 5:09 AM EDTSpecial Weather StatementILNHocking36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.